Simultaneous Pitman closeness of progressively type-II right-censored order statistics to population quantiles

William Volterman, Katherine F. Davies, N. Balakrishnan

Research output: Contribution to journalArticle

12 Scopus citations

Abstract

In this work, we extend prior results concerning the simultaneous Pitman closeness of order statistics (OS) to population quantiles. By considering progressively type-II right-censored samples, we derive expressions for the simultaneous closeness probabilities of the progressively censored OS to population quantiles. Explicit expressions are deduced for the cases when the underlying distribution has bounded and unbounded supports. Illustrations are provided for the cases of exponential, uniform and normal distributions for various progressive type-II right-censoring schemes and different quantiles. Finally, an extension to the case of generalized OS is outlined.

Original languageEnglish (US)
Pages (from-to)439-452
Number of pages14
JournalStatistics
Volume47
Issue number2
DOIs
StatePublished - Apr 1 2013

Keywords

  • Pitman closeness
  • generalized order statistics
  • order statistics
  • progressive censoring
  • quantiles

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Fingerprint Dive into the research topics of 'Simultaneous Pitman closeness of progressively type-II right-censored order statistics to population quantiles'. Together they form a unique fingerprint.

  • Cite this